# SDR AALA202510218075

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 67,695 hours, 29,037 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142147
- Part serial: A4409
- Condition: Faulted
- Location: Anti-Skid
- Part time: 4,463 hours, 2,192 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING TAKEOFF ANTI-SKID INOPERATIVE LIGHT ILLUMINATED. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. REMOVED AND REPLACED (AACU)-ANTISKID AUTOBRAKE CONTROL UNIT, PER AMM 32-42-21. OPERATIONAL CHECK GOOD.
